# SDR HALA2010031200102

- Difficulty date: March 12, 2010
- Submitted: March 15, 2010
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767332
- Aircraft serial: 23275
- Aircraft time: 71,164 hours, 31,671 cycles
- System (JASC): 3150 · Central Warning
- Part: Computer
- Part number: 8221033100
- Part serial: 4710
- Condition: Malfunctioned
- Location: Lt Eicas
- Part time: 18,288 hours, 5,972 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, EICAS STATUS MSG EICAS DISAGREE DISPLAYED.  REPLACED LEFT EICAS COMPUTER COND CHECK OK PER MM 31-41-02.
